# SDR SWAA2023070674278

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 53,048 hours, 29,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR/INTERIOR EMERGENCY LIGHTS INOP.<[01] CHARGED EMERGENCY LIGHT BATTERY PACKS IAW AMM33-51-06; OPS CHECK GOOD IAW AMM 33-51-00.
